×

Found 2,198 Documents (Results 1–100)

100
MathJax

Attractors of Hamiltonian nonlinear partial differential equations. (English) Zbl 1481.37001

Cambridge Tracts in Mathematics 224. Cambridge: Cambridge University Press (ISBN 978-1-316-51691-1/hbk; 978-1-00-902545-4/ebook). x, 218 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

The law of large numbers for quantum stochastic filtering and control of many-particle systems. (English. Russian original) Zbl 1471.81056

Theor. Math. Phys. 208, No. 1, 937-957 (2021); translation from Teor. Mat. Fiz. 208, No. 1, 97-121 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Cahn-Hilliard equation with two spatial variables. Pattern formation. (English. Russian original) Zbl 1471.35026

Theor. Math. Phys. 207, No. 3, 782-798 (2021); translation from Teor. Mat. Fiz. 207, No. 3, 438-457 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Invariant manifolds of hyperbolic integrable equations and their applications. (English. Russian original) Zbl 1471.35201

J. Math. Sci., New York 257, No. 3, 410-423 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 136-150 (2019).
MSC:  35L70 37K10 39A14
PDF BibTeX XML Cite
Full Text: DOI arXiv

Comparative dynamics of chains of coupled van der Pol equations and coupled systems of van der Pol equations. (English. Russian original) Zbl 1469.35213

Theor. Math. Phys. 207, No. 2, 640-654 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 277-292 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On algebraic-geometric methods for constructing submanifolds with flat normal bundle and holonomic net of curvature lines. (English. Russian original) Zbl 1465.37077

Funct. Anal. Appl. 54, No. 3, 169-178 (2020); translation from Funkts. Anal. Prilozh. 54, No. 3, 26-37 (2020).
MSC:  37K25 58J60
PDF BibTeX XML Cite
Full Text: DOI

Isometric immersions of surfaces: classical approaches and integrability. (English) Zbl 1475.37076

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 141-154 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference